Cocharacters of group graded algebras and multiplicities bounded by one

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let G be a finite group and A a G-graded algebra over a field F of characteristic zero. We characterize the (Formula presented.)-ideals (Formula presented.) of graded identities of A such that the multiplicities (Formula presented.) in the graded cocharacter of A are bounded by one. We do so by exhibiting a set of identities of the (Formula presented.)-ideal. As a consequence we characterize the varieties of G-graded algebras whose lattice of subvarieties is distributive.
Original languageEnglish
Pages (from-to)1709-1715
Number of pages7
JournalLINEAR & MULTILINEAR ALGEBRA
Volume66
Publication statusPublished - 2018

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Cocharacters of group graded algebras and multiplicities bounded by one'. Together they form a unique fingerprint.

  • Cite this